Skip to main content

Asymptotic stability for dynamic equations on time scales

Abstract

We examine the conditions of asymptotic stability of second-order linear dynamic equations on time scales. To establish asymptotic stability we prove the stability estimates by using integral representations of the solutions via asymptotic solutions, error estimates, and calculus on time scales.

[123456789101112]

References

  1. 1.

    Aulbach B, Hilger S: Linear dynamic processes with inhomogeneous time scale. In Nonlinear Dynamics and Quantum Dynamical Systems (Gaussig, 1990), Math. Res.. Volume 59. Akademie, Berlin; 1990:9–20.

    Google Scholar 

  2. 2.

    Birkhoff JD: Quantum mechanics and asymptotic series. Bulletin of the American Mathematical Society 1933, 32: 681–700.

    MathSciNet  Article  MATH  Google Scholar 

  3. 3.

    Bohner M, Peterson A: Dynamic Equations on Time Scales. An Introduction with Applications. Birkhäuser Boston, Massachusetts; 2001:x+358.

    Google Scholar 

  4. 4.

    Bohner M, Peterson A: Advances in Dynamic Equations on Time Scales. Birkhäuser, Massachusetts; 2002.

    Google Scholar 

  5. 5.

    Gard T, Hoffacker J: Asymptotic behavior of natural growth on time scales. Dynamic Systems and Applications 2003,12(1–2):131–147.

    MathSciNet  MATH  Google Scholar 

  6. 6.

    Hilger S: Analysis on measure chains—a unified approach to continuous and discrete calculus. Results in Mathematics 1990,18(1–2):18–56.

    MathSciNet  Article  MATH  Google Scholar 

  7. 7.

    Hoffacker J, Tisdell CC: Stability and instability for dynamic equations on time scales. Computers & Mathematics with Applications 2005,49(9–10):1327–1334. 10.1016/j.camwa.2005.01.016

    MathSciNet  Article  MATH  Google Scholar 

  8. 8.

    Hovhannisyan G: Asymptotic stability for second-order differential equations with complex coefficients. Electronic Journal of Differential Equations 2004,2004(85):1–20.

    MathSciNet  MATH  Google Scholar 

  9. 9.

    Hovhannisyan G: Asymptotic stability and asymptotic solutions of second-order differential equations. to appear in Journal of Mathematical Analysis and Applications

  10. 10.

    Levinson N: The asymptotic nature of solutions of linear systems of differential equations. Duke Mathematical Journal 1948,15(1):111–126. 10.1215/S0012-7094-48-01514-2

    MathSciNet  Article  MATH  Google Scholar 

  11. 11.

    Peterson AC, Raffoul YN: Exponential stability of dynamic equations on time scales. Advances in Difference Equations 2005,2005(2):133–144. 10.1155/ADE.2005.133

    MathSciNet  Article  MATH  Google Scholar 

  12. 12.

    Pötzsche C, Siegmund S, Wirth F: A spectral characterization of exponential stability for linear time-invariant systems on time scales. Discrete and Continuous Dynamical Systems 2003,9(5):1223–1241.

    MathSciNet  Article  MATH  Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to Gro Hovhannisyan.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Hovhannisyan, G. Asymptotic stability for dynamic equations on time scales. Adv Differ Equ 2006, 018157 (2006). https://doi.org/10.1155/ADE/2006/18157

Download citation

Keywords

  • Differential Equation
  • Error Estimate
  • Partial Differential Equation
  • Ordinary Differential Equation
  • Functional Analysis